# SDR SWIA201126802

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 22,394 hours, 19,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT AND FORWARD LEFT OVERWING EMERGENCY LIGHT ARE BURNED OUT.  (FLT 5394)  RELAMPED EMERGENCY LIGHT.
